Tokyo Journal of Mathematics

Spherical Minimal Surfaces with Minimal Quadric Representation in Some Hyperquadric

Manuel BARROS and Oscar J. GARAY

Full-text: Open access

Abstract

The totally geodesic 2-sphere and the Clifford torus in $S^3$ are the only compact, minimal surfaces in $S^3$ whose quadric representations yield minimally in hyperquadrics.

Article information

Source
Tokyo J. Math., Volume 17, Number 2 (1994), 479-493.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270127968

Digital Object Identifier
doi:10.3836/tjm/1270127968

Mathematical Reviews number (MathSciNet)
MR1305815

Zentralblatt MATH identifier
0819.53026

Citation

BARROS, Manuel; GARAY, Oscar J. Spherical Minimal Surfaces with Minimal Quadric Representation in Some Hyperquadric. Tokyo J. Math. 17 (1994), no. 2, 479--493. doi:10.3836/tjm/1270127968. https://projecteuclid.org/euclid.tjm/1270127968


Export citation